# SDR REXA2016011200038

- Difficulty date: January 12, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 5,448 hours, 3,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUT OUT, BETWEEN FS 310.00 - 349.00, THE FLOOR SILL MID FLOOR SILL SUPPORT ANGLE HAS PITTING CORROSION.  CONTINUATION CARD 81529311 OP 70, 77.  REPAIRED CORROSION ON PAX DOOR CUT OUT, BETWEEN FS 310.00 - 349.00, FLOOR SILL BY BLENDING CORROSION IAW SRM 51-41-02-001-001-A01, 53-21-23-101-001-A02, 53-00-00-101-001-A01, 51-12-00-001-001-A01 & REPAIRED CORROSION MID FLOOR SUPPORT ANGLE BY REPLACING MID-CAP ANGLE IAW SRM 51-42-02-001-001-A01.  REMOVED ORANGE TAPE.  SEE JC 81529311 OP 65 FOR STEPS 1 - 5.  SEE JC 81529311 OP 70 FOR STEPS 6 - 11.
